RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2251–2264 (Mi de2945)  

Partial Differential Equations

Integral representations and boundary value problems for certain elliptic type equations with a singular hyperplane

N. Radjabov

Tajik State University

Full text: PDF file (1316 kB)

Bibliographic databases:
UDC: 517.946
Received: 24.04.1976

Citation: N. Radjabov, “Integral representations and boundary value problems for certain elliptic type equations with a singular hyperplane”, Differ. Uravn., 12:12 (1976), 2251–2264

Citation in format AMSBIB
\Bibitem{Rad76}
\by N.~Radjabov
\paper Integral representations and boundary value problems for certain elliptic type equations with a singular hyperplane
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2251--2264
\mathnet{http://mi.mathnet.ru/de2945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437911}
\zmath{https://zbmath.org/?q=an:0345.35048}


Linking options:
  • http://mi.mathnet.ru/eng/de2945
  • http://mi.mathnet.ru/eng/de/v12/i12/p2251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:80
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020